Thursday, February 07, 2008

oh dear

Well, after 3 days on said progesterone tablets I am worried

I spent yesterday and now today in a state of agitation......

I want to smash computers heads in

and squeeze large people through very small holes with jagged edges

This cannot be a good thing?

Considering the amount of patience and compassion I need to be drawing on at the moment I may just have to resign myself to bleeding non stop rather than cause it in others??

Fark I say

I feel like I am at the very peak of PMS which, for me, usually lasts for a few hours, not days.....

Does anyone know of an alternative remedy for this??

A nice little vitamin that will aid my horrible nasty self???

YOU'D BETTER OR ELSE!!!!!!!!

GRRRRRRRRRRRRRRRRRRR

aaarrrggghhhhh

6 comments:

Rider-Waite said...

I had to use that once and it stuffed me up BIG time. It is bad stuff, made me have thoughts of killing people and manic thoughts. It was a very scary time and it took me ages to get over the effects of it. I went to a herbalist who gave me some Wild Yam (I THINK that's what it is called) Cream to rub onto my belly and it worked wonders. Maybe you should talk to your Dr, these artificial hormones are bad shit. xxx I'm sure your Arse is as sweet as mine BTW!!

Myst_72 said...

Commenting carefully so as not to aggravate further.....

Are you able to reduce the dose at all Michelle,
or try taking at a different time of the day (or splitting the dose so that you take half twice a day instead of a full one if tabs are splittable).
It would be worth going to a Chinese herbalist and getting some alternate therapy (black cohosh etc) or getting a supplement to help soothe side effects.

I am hoping it is just an adjustment phase for you,

...tip toeing out quietly....

G
xxx

Lisa said...

oh god shell that all sounds so awful and with everything you have going on too.....
are you still ok for sat coffee ?
just let me know a time ?
thinking of fibriotic you-terus and mummy too- gosh it rains and pours huh ?
i give very good reiki x

Cyndy said...

Drugs don't rule!!!! (sorry)

I don't do hormones well, and my doc had the hide to tell that I should have persevered longer..... 3 months was long enough!

Actually, they do...if they're the right ones for you.....

farkety fark, arty farty. >_<

Jen said...

bloody hell.....

i could make you some drops...


thinking of you heaps

hugs x 5645894861456

Jewell said...

yes please think of going to a herbalist, they can do wonders these days. i swear by them